Search Results: International Journal of Science and Research (IJSR)
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Open Access | Fully Refereed | Peer Reviewed International Journal

ISSN: 2319-7064



Views: 132 , Downloads: 116 | CTR: 88 % | Weekly Popularity: ⮙1

Research Paper, Mathematics, Sudan, Volume 5 Issue 1, January 2016

Pages: 405 - 411

Compact Toeplitz Operators on pluriharmonic Bergman spaces

OSMAN ABDALLAH ADAM OSMAN

Share this article



Top